# SDR UPS01235994

- Difficulty date: May 24, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REF ITEM 1 THIS PAGE. SUSPECT EMER LIGHT FWD SOCKET TO BE BAD.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT, OPS CK GOOD.
